# SDR N6WA20111215

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 7,276 hours, 4,856 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE AND PROXIMITY SYS FAULT 1 STATUS MESSAGE INFLIGHT.  NO PROXIMITY FAULT AT THIS TIME, OPS CHECKED GOOD IAW AMM 52-70-01.  DEFFERED PAX DOOR INDICATION SYS ON DIM 19859 IAW MEL 52-70-01, CAT C.
